# SDR SWIA972074

- Difficulty date: November 2, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 18,045 hours, 25,467 cycles
- Engine: Pwa PW118B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION WOULD NOT PRESSURIZE NORMALLY.  RETURNED TO PDX.  AUTO PRESSURIZATION CHECKS COMPLIED WITH ON GROUND.  OPS CHECKS OK AT THIS TIME.
